As you know, Jock itch is a fungal infection technically called tinea cruris. It can be an incredibly annoying infection that can be very uncomfortable. The fact that you have diabetes may make this infection a bit more difficult to treat. It sounds like you have tried some of the over-the counter antifungal medications. The first question I would have is which medications have you tried, and how long have you used them. Often these medications will make the rash regress but the infection needs continued treatment for a while to get it to completely clear up. Also, during the time of treatment, it is necessary to keep your groin area dry, to prevent re-growth of the fungus. If topical antifungal treatment have been tried and failed, then you would benefit from a trial of oral antifungals.
I suggest that you schedule an appointment with your primary care physician
. He or she can evaluated your rash and make sure that it is in fact a fungal infection. If it is, then your doctor
will want to review the medications you have tried to make sure that you are using the correct antifungal creams. If you have, and they have not worked, then you will likely benefit from an oral antifungal medication.